# SDR SWIA200718223

- Difficulty date: May 5, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 24,174 hours, 35,784 cycles
- System (JASC): 2420 · AC Generation System
- Part: Shunt
- Condition: Overheated
- Location: Apu Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS RELAY PANEL IS TOO HOT TO TOUCH, ALONG WITH A BURNING ODOR ON FLIGHT DECK.  FOUND APU GENERATOR SHUNT/RELAY TO BE OVERHEATING.  FOUND BOTH TERMINALS ON RELAY TO BE LOOSE.  SECURED TERMINALS.  OPS CHECK GOOD.
